After Otipaks laid the ear: what to do and why this happened

What to do if laid his ear after the drops «Drops»?

Winter and spring time is the peak of seasonal diseases: SARS, acute respiratory infections, the flu or just a common cold, which helps even the weather. Often these diseases are complicated by various ear inflammation, which gives a person a lot of discomfort and troubles with treatment.

Ear drops «Drops» — a sort of «ambulance» with terrible backache and pain when otitis. Despite the fact that the drops are considered safe, sometimes there are unpleasant sensations after their application. Next, let’s talk about the phenomenon, laying the ear after «Otipaks»: what to do and whether to worry.

Ear drops «Drops»

«Drops» — the pharmaceutical drug, the main characteristics of which are analgesic and anti-inflammatory effect.

Help. The drug manufactures, and pharmaceutical company «Biocodex» in France.

Available in the form of drops in an easy to use bottle, included a special tip of the dropper, so there’s no need to pour the contents of a bottle or use a dropper.

Drops have kind of oily liquid transparent color with a yellowish tint. There is a faint smell of alcohol.

Medicine «Drops» refers to the group of monopreparations, which is composed of 2 active substances, providing the desired therapeutic effect in the treatment of ear diseases. These components are:

  • phenazone is a strong analgesic that blocks the synthesis of certain enzymes, prevents the development of inflammation and relieves pain;
  • lidocaine is an effective local anesthetic action, which in a short period of time can greatly decrease the pain.

This drug causes a rapid analgesic effect and increases the intensity and duration.

READ  Triple the ovarian cyst: causes and treatment

This drug is prescribed for such diseases of the organ of hearing:

  1. The average acute otitis media.
  2. Otitis externa.
  3. Viral otitis media (poligraphy).
  4. Barotraumatic otitis.

The course of treatment with this drug should not exceed 10 days. Adults must instill 3-4 drops up to 3 times a day, children the dosage should choose the specialist depending on the age and stage of the disease.

Important! Drops «Drops» should not be used in violation of the integrity of the eardrum.

Having considered the characteristics of the drug, let’s move on to this phenomenon, laying the ear after the drops, why there is such a phenomenon and what you should do in such cases.

What to do if after using the drops laid the ear

In order to know how to behave in such situations, first you need to determine the cause of this phenomenon. To lay the ear after using the medicine «Drops» may be for the following reasons:

  • temporary bridging of the meatus zakopanym the drug substance;
  • swelling cerumen – accumulated sulfur can be a long time not to be disturbed, and in contact with it drops it can swell and cause give ear;
  • allergic reactions to components of the substance;
  • flushing the ear canal is a very rare side effect «Otipaks», the small blood vessels of the circulatory system of the ear is filled with blood, causing swelling and congestion in the ear.

Help. It is not always necessary to blame it for the drop in the appearance of stuffiness in the ear.

Ear drops do not drip just so, and if any is used, is the pain or at least discomfort. For example, if developing tubootitis (inflammation of the Eustachian tube), the feeling of stuffiness it is a natural process, and one «Drops» can not cope with this. Therefore, the patient may experience the feeling that he buries drops, and the ear lays still.

READ  Indications for removal of the uterus: causes, characteristics and rehabilitation

If after applying «Drops» laying the ear, then the discomfort can be eliminated in the following ways:

  1. Lie on your back and stay like this for a while.
  2. Jump, inclining his head.
  3. To press a hand to his ear and sharply to pull up.
  4. To close the ear canal with a cotton swab, which will absorb the excess drug.

If after a few hours feeling of nasal congestion does not disappear, it is necessary to visit a specialist to determine the cause of the problem.

Conclusion

And to avoid this it is better not to self-medicate and self-selection of drugs, because the congestion of the ear is the most harmless that can be in this case.

The experts say that eye drops, «Drops» can be removed suddenly appeared sharp pain in the ear, after that is mandatory to visit a doctor.

In fact, the drug is not being anti-bacterial, effectively eliminates pain, but does not affect disease-causing microorganisms.